# SDR 95ZZZM702

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305CW
- Make and model: Mtsbsi MU2B36
- Aircraft serial: 667
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Part time: 305 hours
- Component: Cleveland, 4087
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING AT DET, BOTH NOSE TIRES FAILED (BLEW OUT).  THIS FAILURE CAUSED BOTH NOSE WHEEL RIMS TO CONTACT THE RUNWAY SURFACE AT HIGH SPEED DESTROYING BOTH NOSE WHEEL ASSEMBLIES.  AT THIS TIME WE ARE NOT ABLE TO ESTABLISH THE CAUSE OF THE TIRE FAILURE.  WE HAVE HAD NO PREVIOUS NOSE TIRE FAILURES IN NINE YEARS OF MU-2 AIRCRAFT OPERATION.
